# SDR JJBA20221215007

- Difficulty date: December 12, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 45,165 hours, 28,104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG SMELL IN COCKPIT ON DECENT. COMPLIED WITH FIM TASK FOR ABNORMAL SMELL. RAN PACKS AND ENGINES WITH CREW. NO DEFECTS FOUND. COULD NOT DUPLICATE
